MathSciNet Relay Station
MathSciNet bibliographic data
MR2004997 92D30 (34C25 34D23)
Zhou, Yicang; Liu, Hanwu Stability of periodic solutions for an SIS model with pulse vaccination. Math. Comput. Modelling 38 (2003), no. 3-4, 299–308.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement